Siberian Mathematical Journal

, Volume 8, Issue 2, pp 285–289 | Cite as

Generalized semiordered algebras

  • G. Ya. Rotkovich
Article
  • 10 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B.Z. Vulikh. Introduction to the Theory of Sandordered Spaces [in Russian] Fizmatgiz. Moscow (1961).Google Scholar
  2. 2.
    B. Z. Vulikh, Generalized semiordered rings, Matem. sb.,33, No. 2, 343–358 (1953).Google Scholar
  3. 3.
    B. Z. Vulikh, Property of internal normality of generalized semfordered rings, Uch. Zsp. Leningrad. Ped. in-ta,166, 3–15 (1958).Google Scholar
  4. 4.
    A. M. Gleason, Projective topological spaces, Ill. J. Math.,2, No. 4A, 482–489 (1958).MATHMathSciNetGoogle Scholar
  5. 5.
    L. Gillman and M. Jerison, Rings of continuous functions, Princeton (1960).Google Scholar
  6. 6.
    H. Nakano, Modern Spectral Theory, Tokyo (1950).Google Scholar
  7. 7.
    G. Ya. Rotkovich, Embedding a semiordered space in a space with units. Sib. Mat. Zh.,6, No. 4, 918–923 (1965).Google Scholar
  8. 8.
    G. Ya. Rotkovich, Uniqueness of embedding a semiordered space in a space with units, Uch. Zap. Leningrad. Ped. in-ta, 302 (1967).Google Scholar

Copyright information

© Consultants Bureau 1967

Authors and Affiliations

  • G. Ya. Rotkovich

There are no affiliations available

Personalised recommendations